Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas De Gruyter; https://www.degruyter.com/document/doi/10.2478/s11533-012-0153-0/html
Resumen
Given a convex algebraΛ0 in the tame finite-dimensional basic algebra Λ, over an algebraically closed field, we describe a special type of restriction of the generic Λ-modules.
R. Bautista, E. Pérez and L. Salmerón, On restrictions of generic modules of tame algebras, Central European Journal of Mathematics, vol. 11, (2013), no. 3, 423-434, https://repositorioccm.matmor.unam.mx/handle/123456789/156
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY-NC-ND 3.0 Internacional, https://creativecommons.org/licenses/by-nc-nd/3.0/legalcode.en/, fecha de asignación de la licencia 2013.